# SDR ASOA2013031903226

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 ANGLE INBD OF LBL 9.0 IS CRACKED.   REMOVED INBD LBL 9 FS 280 ANGLE IAW SRM 51-42-21.  REPLACED WITH NEW SERVICEABLE ANGLE AT FS 280 LBL 9.0 IAW SRM 51-42-21 INBD SIDE OF FLOORBEAM AT LBL 9.0.
